33978 articles – 26791 Notices  [english version]
.:. Consultation > Par auteur > Agut .:.
17 documents classés par :
1 - 2 Page Suivante Page Finale
Stability analysis of the Interior Penalty Discontinuous Galerkin method for the wave equation
Agut C., Diaz J.
ESAIM: Mathematical Modelling and Numerical Analysis 47, 3 (2013) 903-932 [hal-00759457 - version 1]
High-Order Schemes Combining the Modified Equation Approach and Discontinuous Galerkin Approximations for the Wave Equation
Agut C., Diaz J., Ezziani A.
Communications in Computational Physics 11, 2 (2012) 691-708 [hal-00646421 - version 1]
Stability analysis of the Interior Penalty Discontinuous Galerkin method for the wave equation
Agut C., Diaz J.
In Conference on Frontiers in Applied and Computational Mathematics (2012) [hal-00748782 - version 1]
fulltext access Schémas numériques d'ordre élevé en temps et en espace pour l'équation des ondes
Agut C.
Université de Pau et des Pays de l'Adour (13/12/2011), Hélène Barucq (Dir.) [tel-00688937 - version 1]
fulltext access Numerical study of the stability of the Interior Penalty Discontinuous Galerkin method for the wave equation with 2D triangulations
Agut C., Bart J.-M., Diaz J.
N° RR-7719 (2011) [inria-00617817 - version 1]
fulltext access Semaine d'Etude Mathématiques et Entreprises 1 : Modélisation et régulation des systèmes de climatisation
Agut C., Baldassari C., Chabert F., Fabrèges B., Hendili S., Joubaud R., Moglan R., Prange C., Ventimiglia F.
(08/04/2011) [hal-00713025 - version 1]
Stability analysis of the interior penalty discontinuous Galerkin method for the wave equation
Agut C., Diaz J.
Dans 10th International Conference on Mathematical and Numerical Aspects of Wave Propagation (Waves 2011) (2011) [hal-00768544 - version 1]
fulltext access Stability analysis of the Interior Penalty Discontinuous Galerkin method for the wave equation
Agut C., Diaz J.
N° RR-7494 (2010) [inria-00547862 - version 2]
High-order discretizations for the wave equation based on the modified equation technique
Agut C., Diaz J.
Dans XIV Spanish-French Jacques-Louis Lions School (2010) [inria-00527136 - version 1]
fulltext access New high order schemes based on the modified equation technique for solving the wave equation
Agut C., Diaz J.
N° RR-7331 (2010) [inria-00497627 - version 1]